# SDR SIMA973104

- Difficulty date: November 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N322AC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 320
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Reading Light
- Part number: 8ES00558800
- Condition: Burned
- Location: Cabin
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ORD - FLT 4280 - ON APPROACH FOR LANDING IN SBN, FLIGHT ATTENDANT NOTED SMOKE IN THE AREA OF THE READING LIGHTS AT SEATS 1DC.  FLIGHT ATTENDANT SELECTED BOTH READING LIGHTS OFF AND SMOKE STOPPED IMMEDIATELY.  MX INSPECTED AND NOTED THE READING LIGHT TRANSFORMER AT SEATS 11DC WAS BURNED.  READING LIGHTS WERE DEFERRED FOR THE RETURN TRIP TO ORD, PER MEL 25-19.  FOLLOWING ARRIVAL IN ORD, MX REPLACED THE READING LIGHT POWER MODULE UNIT.  OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
